Change search
ReferencesLink to record
Permanent link

Direct link
Correlation of paths between distinct vertices in a randomly oriented graph
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).ORCID iD: 0000-0001-6339-2230
2015 (English)In: Mathematica Scandinavica, ISSN 0025-5521, Vol. 116, no 2, 287-300 p.Article in journal (Refereed) Published
Abstract [en]

We prove that in a random tournament the events {s -> a} (meaning that there is a directed path from s to a) and {t -> b} are positively correlated, for distinct vertices a, s, b,t is an element of K-n. It is also proven that the correlation between the events {s -> a} and {t -> b} in the random graphs G(n, p) and G(n, m) with random orientation is positive for every fixed p > 0 and sufficiently large n (with m = Is left perpendicularp((n)(2))left perpendicular). We conjecture it to be positive for all p and all n. An exact recursion for P({s -> a} boolean AND {t -> b} in G(n, p) is given.

Place, publisher, year, edition, pages
2015. Vol. 116, no 2, 287-300 p.
National Category
URN: urn:nbn:se:kth:diva-172736ISI: 000358751500006ScopusID: 2-s2.0-84943261548OAI: diva2:849186

QC 20150827

Available from: 2015-08-27 Created: 2015-08-27 Last updated: 2015-08-27Bibliographically approved

Open Access in DiVA

No full text


Search in DiVA

By author/editor
Linusson, Svante
By organisation
Mathematics (Div.)
In the same journal
Mathematica Scandinavica

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 17 hits
ReferencesLink to record
Permanent link

Direct link